# SDR FDEA201010274175

- Difficulty date: October 27, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 65,585 hours, 13,921 cycles
- Engine: Ge CF680
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Fire Detection
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO AT 70 KTS DUE TO LEVEL 1 "FIRE DET 3 FAIL"  INDICATION.  INSPECTED NR 3 ENG FIRE LOOP HARNESS . FOUND WIRE AT CONNECTOR (TB2) ,WIRE (A) BROKEN AT TERMINAL END.  PERFORMED RESISTANCE CHECKS FOR (B) LOOP FIRE  DETECTORS, FOUND BROKEN RESPONDER AT UPPER LT(B) LOOP (DH22).  ALL OTHER UPPER AND LOWER (B) LOOPS READING WITHIN NORMAL RANGE.  RETERMINATED TERMINAL AT TB2. RELEASED FOR SERVICE IAW MEL: 26-11-01 OPS CKS ARE GOOD ALL CONNECTORS ARE REINSTALLED.  RESPONDER LT ABOUT 9'CLOCK POSITION OF THE NR3 ENG .2500 IN.  STUD PULLED FROM RESPONDER.  RETERMINATED TERMINAL AT TB2. RELEASED FOR SERVICE PER MEL: 26-11-01. FOUND NR 3 ENG LOOP 'B' D22   RESPONDER AT FAULT,ALSO FOUND HARNESS DH22C TERMINAL BROKEN, R & R NR 3 FIRE LOOP 'B' RESPONDER & HARNESS PER   AMM 26-11-03-4-0, FDCU3 R-T-S TEST PASSED PER AMM 26-11-02-5-0, CLOSED & LATCHED NR 3  ENG COWLING PER AMM 71-10-00-2.
